# SDR RU3A20140331011

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 14,133 hours, 7,431 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Tube
- Part number: 80956861001
- Part serial: 3049
- Condition: Failed
- Location: Efis
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 1335Z ON RUNWAY 12 AT KLBF, PF NOTED THAT THE LOWER EFIS TUBE FAILED AT APPROXIMATELY 50-60KTS, WELL BELOW V1.  BOTH PILOTS ANNOUNCED ABORT & THE TAKEOFF ROLL WAS SAFELY ABORTED.  REPLACED LOWER EFIS TUBE, OPERATIONS CHECKED GOOD.
